Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: JackR. Porter and R. Grant Woods
Title: Extensions and absolutes of Hausdorff spaces
Additional book information: Springer-Verlag, New York, Berlin, Heidelberg, 1987, xiii + 856 pp., $89.00. ISBN 0-387-96212-3.

References [Enhancements On Off] (What's this?)

  • [Du] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1967. MR 478089
  • [En] R. Engelking, Outline of general topology, Polish Scientific Publishers, Warsaw, 1977. MR 500780
  • [GJ] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand Publishing Co., Princeton, N. J., 1960 MR 116199
  • [Wa] R. C. Walker, The Stone-Čech compactification, Springer-Verlag, Berlin and New York, 1974. MR 380698
  • [We] M. D. Weir, Hewitt-Nachbin spaces, North-Holland Math. Studies, American Elsvier, New York, 1975. MR 514909
  • [Wi] S. Willard, General topology, Addison-Wesley Publishing Co., Reading, Mass., 1970. MR 264581

Review Information:

Reviewer: Melvin Henriksen
Journal: Bull. Amer. Math. Soc. 21 (1989), 168-171
DOI: https://doi.org/10.1090/S0273-0979-1989-15805-9
American Mathematical Society